# SDR WLDA200430

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N277
- Make and model: Doug MD-11
- Engine: Pwa PW4462
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26094712
- Part serial: B2773
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 8 TIRE CAP SEPARATION: ON ARRIVAL FOUND NR 8 TIRE CAP SEPARATED AND RT IB FLAP OB EXTENSIVE DAMAGE.  REMOVED AND REPLACED NR 8 MWA AND SERVICED TO CORRECT LEVEL.  LEAK CHECKED IAW MM32-42-01.  REMOVED AND REPLACED RT IB FLAP AND RT IB VANE ASSEMBLY IAW MM PROCEDURES. OPERATION CHECK NORMAL IN ALL RANGES.
